# SDR FDEA201008263148

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610526
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR UPPER GATE, AFT POCKETS INNER SURFACE CORRODED.  REMOVED CORROSION ON L-2 DOOR UPPER GATE IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02.  REMOVED SEAL FOR ACCESS IAW AMM 52-09-01.  REMOVED HINGE FOR ACCESS IAW SRM 51-40-02.  RECEIVED NEW GATE ASSEMBLY.  LOCATED AND DRILLED IAW SRM 51-40-05.   REINSTALLED HINGE IAW SRM 51-40-02, INSTALLED SEAL IAW AMM 52-09-01, AND INSTALLED   NEW UPPER GATE ASSEMBLY IAW SRM 51-40-02.  CLASSIFIED AS A MAJOR REPAIR.
